# SDR PIDA200050051

- Difficulty date: June 10, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 737-400
- Aircraft serial: 26240
- Aircraft time: 16,567 hours, 11,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT R4 DOOR FROM BS1640 TO BS1681 AT RBL56.  REPAIRED INTERCOSTAL PER SRM 51-70-11.
